# SDR USAA2013111500014

- Difficulty date: November 8, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N8016
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION FOUND ON R4 DOOR THRESHOLD STIFFENER AT BS 1661, S17R.  REPAIRED  STIFFENER IAW SRM 51-40-02.
